Resilient guaranteed cost control for uncertain discrete linear jump systems
Guan, Xinping and Wu, Jing and Long, Chengnian and Shi, Peng (2003) Resilient guaranteed cost control for uncertain discrete linear jump systems. International Journal of Systems Science, 34 (4). pp. 283-292. ISSN 0020-7721Full text for this resource is not available from the Research Repository.
Robust stochastic stabilization and guaranteed cost control for a class of uncertain discrete-time linear system with Markovian jumping parameters are discussed. Two classes of controller gain perturbations, additive and multiplicative, are considered. The necessary and sufficient conditions for the above problems are derived, which are in terms of positive-definite solutions of a set of coupled linear matrix inequalities (LMIs). Furthermore, resilient guaranteed cost controllers are designed. Finally, numerical examples are presented to illustrate the solvability and effectiveness of the results.
|Uncontrolled Keywords:||ResPubID19007, Markovian jumping system, linear matrix inequalities, LMI, resilient guaranteed cost controller|
|Subjects:||Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)|
|Date Deposited:||30 May 2011 06:33|
|Last Modified:||13 Feb 2015 05:37|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||8 - View on Scopus|
Repository staff only